Advanced

The normalizer splitting conjecture for p-compact groups

Andersen, Kasper LU (1999) In Fundamenta Mathematicae 161(1-2). p.1-16
Abstract
Let X be a p-compact group, with maximal torus BT-->BX, maximal

torus normalizer BN and Weyl group W_X. We prove that for an odd prime p, the fibration BT --> BN --> BW_X has a section, which is unique up to vertical homotopy.
Please use this url to cite or link to this publication:
author
publishing date
type
Contribution to journal
publication status
published
subject
in
Fundamenta Mathematicae
volume
161
issue
1-2
pages
1 - 16
publisher
Institute of Mathematics, Polish Academy of Sciences
ISSN
0016-2736
language
English
LU publication?
no
id
4c3da377-b8b9-46bb-b5a7-4e1595a9571a (old id 3412545)
alternative location
http://pldml.icm.edu.pl/mathbwn/element/bwmeta1.element.bwnjournal-article-fmv161i1p1bwm?q=bwmeta1.element.bwnjournal-number-fm-1999-161-1-2&qt=CHILDREN-STATELESS
date added to LUP
2013-04-25 17:24:42
date last changed
2016-06-29 09:03:53
@article{4c3da377-b8b9-46bb-b5a7-4e1595a9571a,
  abstract     = {Let X be a p-compact group, with maximal torus BT--&gt;BX, maximal<br/><br>
torus normalizer BN and Weyl group W_X. We prove that for an odd prime p, the fibration BT --&gt; BN --&gt; BW_X has a section, which is unique up to vertical homotopy.},
  author       = {Andersen, Kasper},
  issn         = {0016-2736},
  language     = {eng},
  number       = {1-2},
  pages        = {1--16},
  publisher    = {Institute of Mathematics, Polish Academy of Sciences},
  series       = {Fundamenta Mathematicae},
  title        = {The normalizer splitting conjecture for p-compact groups},
  volume       = {161},
  year         = {1999},
}